# SDR CA150109006

- Difficulty date: January 8, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,149 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF, THE WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED. ON APPROACH THE NLG AND THE MLG, RT FAILED TO EXTEND. THE ALTERNATE GEAR EXTENSION PROCEDURE WAS USED TO EXTEND THE GEARS.  TROUBLESHOOTING THE NLG, THE RT TARGET WAS FOUND TO BE MISSING FROM THE UNIT. WHILE INSPECTING THE LT TARGET, THE ITEM POPPED OFF EASILY OFF THE TRAILING ARM. THE TARGETS WERE NOT ATTACHED TO THE UNIT PROPERLY.
